Open Access
Translator Disclaimer
May, 1984 On the Quadratic Variation of Two-Parameter Continuous Martingales
D. Nualart
Ann. Probab. 12(2): 445-457 (May, 1984). DOI: 10.1214/aop/1176993300

Abstract

Let $M = \{M(z), z \in \lbrack 0, 1\rbrack^2\}$ be a two-parameter square integrable continuous martingale. We prove the sample continuity of the quadratic variation of $M$ using an Ito's differentiation formula for $M^2$.

Citation

Download Citation

D. Nualart. "On the Quadratic Variation of Two-Parameter Continuous Martingales." Ann. Probab. 12 (2) 445 - 457, May, 1984. https://doi.org/10.1214/aop/1176993300

Information

Published: May, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0538.60049
MathSciNet: MR735848
Digital Object Identifier: 10.1214/aop/1176993300

Subjects:
Primary: 60G44
Secondary: 60G17

Keywords: Quadratic Variation , Two-parameter martingales

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.12 • No. 2 • May, 1984
Back to Top